用户登录
期刊信息
  • 主管单位:
  • 上海市教育委员会
  • 主办单位:
  • 上海理工大学
  • 主  编:
  • 庄松林
  • 地  址:
  • 上海市军工路516号
  • 邮政编码:
  • 200093
  • 联系电话:
  • 021-55277251
  • 电子邮件:
  • xbzrb@usst.edu.cn
  • 国际标准刊号:
  • 1007-6735
  • 国内统一刊号:
  • 31-1739/T
  • 邮发代号:
  • 4-401
  • 单  价:
  • 15.00
  • 定  价:
  • 90.00
魏春艳,刘锡平.具左右分数阶导数的时滞微分方程的正解存在性及迭代求解法[J].上海理工大学学报,2020,42(5):417-423.
具左右分数阶导数的时滞微分方程的正解存在性及迭代求解法
Existence and iteration for the delay differential equations involving left and right fractional derivatives
投稿时间:2019-10-08  
DOI:10.13255/j.cnki.jusst.20191008001
中文关键词:  左右分数阶导数  时滞  边值问题  正解  迭代方法
英文关键词:left and right fractional derivatives  delay  boundary value problem  positive solution  iteration method
基金项目:国家自然科学基金资助项目(11171220);上海理工大学教师教学发展研究项目(CFTD191006)
作者单位E-mail
魏春艳 上海理工大学 理学院上海 200093  
刘锡平 上海理工大学 理学院上海 200093 xipingliu@usst.edu.cn 
摘要点击次数: 25
全文下载次数: 37
中文摘要:
      研究了带有左右Riemann-Liouville分数阶导数的非线性时滞泛函微分方程积分边值问题。运用上下解方法,得到了边值问题正解的存在性和唯一性的新结论,给出了求边值问题近似解的迭代方法,并对近似解进行了误差估计。最后给出了具体实例用于说明本文所得结论与方法具有广泛的适用性。
英文摘要:
      The integral boundary value problems of nonlinear delay functional differential equations with left and right Riemann-Liouville fractional derivatives were studied by using the method of lower and upper solutions. Some new results on the existence and uniqueness of solutions were established by using the method of upper and lower solutions, iteration method for solving differential equations and the error estimations were presented. Finally, an example was given out to illustrate the wide applicability of the results and methods.
HTML   查看全文  查看/发表评论  下载PDF阅读器